# SDR DALA2019071304227

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 50,592 hours, 22,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5654 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604. CORRECTIVE ACTION: EXIT SIGN IS ACTUALLY AT R2. REATTACHED EMERG EXIT SIGN AT R2 DOOR OVERHEAD.
